# SDR YENA2022112901177

- Difficulty date: November 27, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N216JB
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 026
- Aircraft time: 42,903 hours, 27,818 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: INDICATION OF CRACK ON BUSHING HOUSING AT LH PYLON AFT INBOARD FITTING.    INBOARD SPAR OF LH PYLON WAS REPLACED PER EMB 190 SRM 51-43-03 PAR 4&5 AND SRM 51-43-04 PAR.4 AND 5 AND SRM 51-41-02 PAR.4 AND 6 & AMM 20-10-01-910-801-A.'
